# SDR AALA20121130022

- Difficulty date: November 30, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SKIN HAS DENTS LOCATED APPROXIMATELY 130 INCHES FROM INBOARD END AND 10 INCHES UP FROM TRAILING EDGE.  INSTALLED REPAIR DOUBLER PER SRM 51-70-06.
